Still Having Pain after taking Levaquin

I had a hysterectomy because of cancer and during the procedure both my ureters were damaged. I was put on Levaquin for almost 6 weeks. Within days my Achilles as well as my elbows began to hurt. I thought it was me just recovering from both the cancer and the following surgeries on my ureters. I could barely walk it was so painful.


Every Doctor I saw asked how I was doing and I told them I felt fine as long as I wasn't moving. I was an avid runner before becoming sick so once I got the go ahead I loaded up on Alieve and started walking and eventually running. At times the pain was so intense I had to stop. I started alternating it with Tennis and eventually I had a complete rupture on my right foot. I had surgery and it was reattached. That was six months ago and it is still very painful to walk everyday. Both feet and both elbows hurt.

I have been in PT for 4 months with very little improvement from the pain. I walk with a limp and feel that I will always be in pain and never be able to be active without pain medicine (which I do try not to take). I started lifting weights and will ride the bike or elliptical but once I stop I am in a great deal of much pain. Please let me know what I can do for treatment. I was once a marathon runner and now have trouble walking.

Thanks.

Michele

Comments for Still Having Pain after taking Levaquin

Click here to add your own comments

Lots of underlying problems
by: Kerri Knox, Registered Nurse

Hi Michele,

Wow, that's really quite a heartbreaking story, and hopefully I'll be able to point you in the right direction. So, please don't take this wrong, I'm just being honest in order to give you the best advice and get you to see how your environment and life choices have affected you.

So, despite you being active and what you considered 'healthy', I guarantee that you were not in any way healthy before you got Levaquin since you had cancer. Healthy people simply don't have cancer. Now, I don't say this to be mean, only to point out that at the time that you got Levaquin in the first place, you already had some underlying health issues that needed to be addressed and this likely contributed to the damage being done by Levaquin.

This is important because anything that you do needs to address these underlying problems that were experiencing that even allowed you to get cancer in the first place! These issues are ALL related and essential to address if you are to get better.

I theorize that it's the same underlying problems that caused you to get cancer in the first place, that are now preventing you from healing from the damage now. So, the next step that I recommend is to get my book The Levaquin Tendonitis Solution where I get you on a protocol to address healing and that address the underlying causes of why you got Levaquin Tendonitis in the first place, as well as why you are not healing.

In addition, you MAY want to talk to an attorney since you MAY have a case for suing the company. One of the few problems that is recognized to be directly caused by Levaquin and that has received monetary awards in court has been tendon rupture. If it was documented that your tendons were painful soon after receiving Levaquin, then you may actually have a case that a lawyer or one of the class action suits would be willing to litigate.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video